MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that customer were experiencing high blood glucose.Blood glucose level at the time of the incident was 424 mg/dl and 151 mg/dl.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with manual injection and insulin pump.Customer stated they did not contact their health care professional regarding high blood glucose.Customer was neither in emergency room nor admitted into hospital.Based on customer report customer did allege insulin pump was under delivering and reason was motor not working properly.Customer performed self test and hardware low level failure alert occurred.Customer stated auto mode feature was not active at the time of incident.The insulin pump will be and reservoir will not be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10313320
Report Number2032227-2020-151356
Device Sequence Number6166578
Product Code FRN
UDI-Device Identifier00643169786554
UDI-Public(01)00643169786554(17)200225(10)HG1PHCP
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2020
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG1PHCP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight85